# SDR IPXA2020052255578

- Difficulty date: May 13, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 60,881 hours, 20,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CRACK ON CENTER WING TANK STIFFENER(P/N:111T2011-5) ON STA 785.9,LBL 55.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.77.00 AND UPS EO B767-5740-76519-1.
